Discussions By Condition: I cannot get a diagnosis.

Painful Penetration

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • August 25, 2007
  • 07:31 PM

I would love to visit a gynecologist, however, my health insurance doesn't kick in until Nov. 1. I'm wondering if anyone here has any ideas of what is going on.

I normally don't ever think about my vagina. It doesn't constantly hurt. However, penetration almost brings tears to my eyes. It feels as if whatever is being inserted in there has a few grains of sand on it. Tampons do not create intense discomfort, but aren't exactly a pleasure. Sex flat out hurts. I've taken to avoiding it.

Ocassionally, after penetration, if I was brave, it feels as if I'm wearing tight jeans or have a super wedgie of panties pushing into me. The outer lips do not hurt. Its more towards the vaginal opening. Sometimes my discharge feels overly acidic.

After taking a look, there appears to be a lot of redness near the urethral opening. It almost looked as if there were a few "mini" openings that burned and hurt when touched. I don't know how to better describe it than looking like a combination of a stretched piece of elastic with a few holes poked into it. It also looked inflamed and a bit swollen. After touching the area, to see what was going on, it now feels dry.

I don't know what to do. I miss sex, but I can't take the discomfort of something pushing against the inflamed area. The vagina doesn't hurt - just the opening. I desperately want to go to a doctor - but simply can't afford it until I'm insured again... in November.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?